Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 19, 2009, 7:39 PM CDT for Edgar County, Illinois. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2009, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 19, 2009, 7:56 PM CDT
- In force
- 17 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KILX 200039 TORILX ILC045-200130- /O.NEW.KILX.TO.W.0023.090620T0039Z-090620T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LINCOLN IL 739 PM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * TORNADO WARNING FOR... NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 830 PM CDT. * AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HUME...OR 16 MILES NORTHWEST OF PARIS...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... METCALF... HUME... CHRISMAN... SCOTTLAND... OTHER LOCATIONS IN THE WARNING INCLUDE...PALERMO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND... OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3975 8755 3977 8793 3987 8793 3988 8754 TIME...MOT...LOC 0039Z 263DEG 40KT 3980 8786 $$ CHURCHILL
2 follow-up statements
000 WWUS53 KILX 200049 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 749 PM CDT FRI JUN 19 2009 ILC045-200130- /O.CON.KILX.TO.W.0023.000000T0000Z-090620T0130Z/ EDGAR IL- 749 PM CDT FRI JUN 19 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHEASTERN EDGAR COUNTY... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR CHRISMAN...OR 12 MILES NORTH OF PARIS...MOVING EAST AT 40 MPH. LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...SCOTTLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3976 8778 3988 8773 3988 8754 3975 8755 TIME...MOT...LOC 0049Z 263DEG 35KT 3978 8770 $$ CHURCHILL
000 WWUS53 KILX 200056 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 756 PM CDT FRI JUN 19 2009 ILC045-200107- /O.CAN.KILX.TO.W.0023.000000T0000Z-090620T0130Z/ EDGAR IL- 756 PM CDT FRI JUN 19 2009 ...THE TORNADO WARNING FOR NORTHEASTERN EDGAR COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT. LAT...LON 3976 8778 3988 8773 3988 8754 3975 8755 TIME...MOT...LOC 0057Z 263DEG 35KT 3979 8760 $$ CHURCHILL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 6:31 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 19, 6:31 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 631 PM CDT FRI JUN 19 2009 .DISCUSSION... ISSUED 300 PM CDT FRI JUN 19 2009 SHORT TERM...TONIGHT THROUGH MONDAY... WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW MORE HOURS. SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB. RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL THIS EVENING. THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG... HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE SOUTHEAST SATURDAY MORNING. THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW MENTIONABLE VALUES. LONG TERM...TUESDAY THROUGH FRIDAY... UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES. MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY MENTION THIS FAR IN ADVANCE. BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF THE ACCOMPANYING SURFACE FRONT. 04 && .AVIATION... ISSUED 629 PM CDT FRI JUN 19 2009 FOCUS ON TAF FORECASTS IS PRIMARILY THE FIRST FEW HOURS. SQUALL LINE EXTENDING FROM KBMI TO NEAR KBLV AT THE START OF THE TAF PERIOD...AND WILL AFFECT KCMI INITIALLY. SECOND WEAKER LINE APPROACHING FROM THE WEST AND WILL CROSS THE TAF SITES OVER THE FIRST FEW HOURS OF THE FORECAST PERIOD. WINDS GUSTING TO 35-40 KNOTS WITH THE PASSAGE OF THE STORMS. VFR CONDITIOSN LARGELY EXPECTED AFTER 06Z...EXCEPT FOR SOME MINOR VISIBILITY RESTRICTIONS TO AROUND 5 MILES AT TIMES THROUGH SUNRISE. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT FRI JUN 19 2009 ILZ027-036-040-041-047-048-201200- CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER- 310 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ028>031-037-038-042>046-201200- CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 310 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ049>053-201200- CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ054>057-061-201200- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ062-063-066>068-071>073-201200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
In the hours before
Local storm report, Jun 19, 7:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
707 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG GALESVILLE 40.16N 88.56W
06/19/2009 PIATT IL EMERGENCY MNGR
10 TO 12 INCH DIAMETER TREE LIMBS DOWN.
&&
OUSLEYLocal storm report, Jun 19, 7:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FUNNEL CLOUD 1 N MATTOON 39.49N 88.37W
06/19/2009 COLES IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 19, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 1 NW CHARLESTON 39.49N 88.19W
06/19/2009 E60 MPH COLES IL TRAINED SPOTTER
&&
OUSLEYLocal storm report, Jun 19, 7:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HEAVY RAIN OGDEN 40.12N 87.96W
06/19/2009 M1.52 INCH CHAMPAIGN IL MESONET
STORM TOTAL. SWOP.
&&
OUSLEYLocal storm report, Jun 19, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
06/19/2009 M1.04 INCH CHRISTIAN IL MESONET
RAINFALL IN 1 HOUR. SWOP.
&&
OUSLEYLocal storm report, Jun 19, 7:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL PEORIA 40.74N 89.61W
06/19/2009 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED BY PEORIA CITY EMA
1013 AM TSTM WND DMG 1 N PEORIA 40.76N 89.61W
06/19/2009 PEORIA IL EMERGENCY MNGR
TREE LIMBS DOWN.
0256 PM HAIL 4 SW PEORIA 40.70N 89.66W
06/19/2009 E1.75 INCH PEORIA IL EMERGENCY MNGR
AT PEORIA INTERNATIONAL AIRPORT. REPORTED BY PEORIA CITY
EMA
0258 PM TSTM WND GST BELLEVUE 40.69N 89.67W
06/19/2009 E70.00 MPH PEORIA IL EMERGENCY MNGR
REPORTED BY PEORIA CITY EMA
0258 PM HAIL BELLEVUE 40.69N 89.67W
06/19/2009 E2.00 INCH PEORIA IL EMERGENCY MNGR
FROM PEORIA CITY EMA
0301 PM HAIL PEORIA 40.74N 89.61W
06/19/2009 M0.88 INCH PEORIA IL LAW ENFORCEMENT
0305 PM HAIL WASHINGTON 40.70N 89.44W
06/19/2009 M0.25 INCH TAZEWELL IL MESONET
SWOP REPORT.
0307 PM HAIL PEORIA 40.74N 89.61W
06/19/2009 M1.00 INCH PEORIA IL NWS EMPLOYEE
0308 PM HEAVY RAIN PEORIA 40.74N 89.61W
06/19/2009 E1.00 INCH PEORIA IL TRAINED SPOTTER
ESTIMATED 1.00 INCH OF RAIN IN 15 MINUTES AT NORTHWOODS
MALL.
0309 PM HAIL 2 SW TREMONT 40.51N 89.52W
06/19/2009 M0.88 INCH TAZEWELL IL EMERGENCY MNGR
0312 PM HAIL TREMONT 40.53N 89.49W
06/19/2009 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0320 PM HAIL 2 N GERMANTOWN HILLS 40.80N 89.47W
06/19/2009 M0.25 INCH WOODFORD IL MESONET
SWOP REPORT.
0332 PM HAIL CLINTON 40.15N 88.96W
06/19/2009 E0.25 INCH DE WITT IL EMERGENCY MNGR
0337 PM HAIL CLINTON 40.15N 88.96W
06/19/2009 M0.88 INCH DE WITT IL EMERGENCY MNGR
0338 PM TSTM WND DMG 3 N METAMORA 40.84N 89.36W
06/19/2009 WOODFORD IL EMERGENCY MNGR
3 MILES NORTH OF METAMORA ON MORRIS ROAD A 9 INCH
DIAMETER TREE DOWN ACROSS ROAD.
0340 PM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
06/19/2009 PEORIA IL MESONET
BIG BRANCHES DOWN WITH ESTIMATED WINDS IN EXCESS OF 40
MPH. REPORTED BY HENRY SWOP.
0345 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/19/2009 DE WITT IL EMERGENCY MNGR
PORTION OF MOTEL ROOF BLOWN OFF, 10 INCH TREE SNAPPED,
POWER POLE BROKEN.
0410 PM HAIL FARMER CITY 40.24N 88.64W
06/19/2009 M1.00 INCH DE WITT IL TRAINED SPOTTER
0421 PM TSTM WND DMG 2 SW MANSFIELD 40.19N 88.54W
06/19/2009 PIATT IL EMERGENCY MNGR
TREES DOWN WITH DAMAGE TO A HOME.
0438 PM HAIL MAHOMET 40.19N 88.40W
06/19/2009 M1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
0439 PM TSTM WND DMG RIGGSTON 39.68N 90.43W
06/19/2009 SCOTT IL LAW ENFORCEMENT
TREES DOWN
0444 PM TSTM WND DMG 2 E GALESVILLE 40.16N 88.52W
06/19/2009 PIATT IL TRAINED SPOTTER
10 TO 12 INCH TREE LIMBS DOWN.
0450 PM TSTM WND DMG ABINGDON 40.80N 90.40W
06/19/2009 KNOX IL MESONET
LARGE LIMBS DOWN.
0450 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
06/19/2009 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF SIX STRUCTURES WITH ROOF DAMAGE. MULTIPLE TREES
AND POWER LINES DOWN IN CITY.
0452 PM TSTM WND DMG 3 N CHAMPAIGN 40.15N 88.27W
06/19/2009 CHAMPAIGN IL EMERGENCY MNGR
MULT TREES DOWN ON NORTH SIDE OF CHAMPAIGN.
0452 PM TSTM WND GST 3 WNW DELONG 40.83N 90.37W
06/19/2009 E70.00 MPH KNOX IL TRAINED SPOTTER
0500 PM TSTM WND DMG LEWISTOWN 40.40N 90.16W
06/19/2009 FULTON IL EMERGENCY MNGR
SMALL TREES DOWN, POWER LINES DOWN WITH POWER OUTAGES IN
CITY. PEA SIZE HAIL ALSO REPORTED.
0500 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/19/2009 KNOX IL LAW ENFORCEMENT
TREES DOWN IN GALESBURG AND KNOXVILLE AT MILE POST 50
WITH TREES ACROSS THE INTERSTATE.
0508 PM HAIL PHILO 40.00N 88.16W
06/19/2009 M0.25 INCH CHAMPAIGN IL TRAINED SPOTTER
0508 PM HAIL 3 N CHAMPAIGN 40.16N 88.26W
06/19/2009 E0.75 INCH CHAMPAIGN IL BROADCAST MEDIA
1/2 TO 3/4 INCH HAIL.
0509 PM TSTM WND GST ELMORE 40.97N 89.97W
06/19/2009 E70.00 MPH PEORIA IL EMERGENCY MNGR
0510 PM TSTM WND DMG FARMINGTON 40.72N 90.01W
06/19/2009 FULTON IL EMERGENCY MNGR
GARAGE BLOWN OFF FOUNDATION DIME SIZE HAIL ALSO REPORTED.
CORRECTED TO REMOVE GRAIN BIN.
0510 PM TSTM WND DMG IPAVA 40.35N 90.32W
06/19/2009 FULTON IL EMERGENCY MNGR
GRAIN BIN BLOWN INTO CITY LIMITS
0515 PM HAIL BLOOMINGTON 40.48N 88.97W
06/19/2009 M0.75 INCH MCLEAN IL EMERGENCY MNGR
0520 PM TSTM WND DMG MARIETTA 40.50N 90.39W
06/19/2009 FULTON IL EMERGENCY MNGR
TREES DOWN
0525 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/19/2009 PEORIA IL EMERGENCY MNGR
2 FOOT DIAMETER TREE SNAPPED OFF HALF WAY UP TREE NEAR
FOREST HILL AND SHERIDAN ROAD.
0530 PM TSTM WND GST 2 NW SPRINGFIELD 39.80N 89.67W
06/19/2009 E60.00 MPH SANGAMON IL TRAINED SPOTTER
REPORTED JUST EAST OF CAPITAL AIRPORT
0533 PM HAIL FRANKLIN 39.62N 90.05W
06/19/2009 E0.88 INCH MORGAN IL EMERGENCY MNGR
0540 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/19/2009 SANGAMON IL TRAINED SPOTTER
SCATTERED POWER OUTAGES IN SPRINGFIELD
0545 PM HAIL 3 S OAKWOOD 40.07N 87.78W
06/19/2009 M0.88 INCH VERMILION IL EMERGENCY MNGR
0550 PM TORNADO 3 SE FAIRMOUNT 40.02N 87.79W
06/19/2009 VERMILION IL EMERGENCY MNGR
BRIEF TORNADO TOUCHDOWN, LASTING 30 SECONDS.
0606 PM FUNNEL CLOUD WESTVILLE 40.04N 87.64W
06/19/2009 VERMILION IL EMERGENCY MNGR
VISIBLEFROM VERMILION COUNTY EOC
0609 PM TORNADO WESTVILLE 40.04N 87.64W
06/19/2009 VERMILION IL EMERGENCY MNGR
REPORTED 1/2 MILE WEST OF WESTVILLE
0610 PM TSTM WND DMG CATLIN 40.07N 87.71W
06/19/2009 VERMILION IL EMERGENCY MNGR
40 TRAIN CARS BLOWN OVER
0610 PM TSTM WND DMG 2 N WESTVILLE 40.07N 87.64W
06/19/2009 VERMILION IL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN ACROSS THE COUNTY. POWER
OUTAGE REPORTED AT EOC.
0610 PM TSTM WND DMG 2 N WESTVILLE 40.07N 87.64W
06/19/2009 VERMILION IL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN THROUGHOUT COUNTY. POWER
OUTAGE REPORTED AT EOC.
0657 PM TSTM WND DMG GALESVILLE 40.16N 88.56W
06/19/2009 PIATT IL EMERGENCY MNGR
10 TO 12 INCH DIAMETER TREE LIMBS DOWN.
0705 PM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
06/19/2009 M1.04 INCH CHRISTIAN IL MESONET
RAINFALL IN 1 HOUR. SWOP.
0715 PM FUNNEL CLOUD 1 N MATTOON 39.49N 88.37W
06/19/2009 COLES IL EMERGENCY MNGR
0716 PM HEAVY RAIN OGDEN 40.12N 87.96W
06/19/2009 M1.52 INCH CHAMPAIGN IL MESONET
STORM TOTAL. SWOP.
0725 PM TSTM WND GST 1 NW CHARLESTON 39.49N 88.19W
06/19/2009 E60.00 MPH COLES IL TRAINED SPOTTER
&&
AEJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:02 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 19, 7:18 PM CDT | Tornado Warning | ILX | Douglas | 24 min |
| Jun 19, 7:35 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 40 min |
| Jun 19, 7:58 PM CDT | Tornado Warning | ILX | Clay, Effingham, Jasper | 47 min |
| Jun 19, 7:59 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 20 min |
| Jun 19, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 30 min |
| Jun 19, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 45 min |
| Jun 19, 10:18 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 57 min |
| Jun 19, 11:51 PM CDT | Areal Flood Advisory | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more | 5 hr |
| Jun 20, 12:28 AM CDT | Special Weather Statement | ILX | Crawford, Lawrence, Richland | 62 min |
| Jun 20, 12:45 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper | 4 hr |
| Jun 20, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 54 min |
| Jun 20, 1:46 AM CDT | Special Weather Statement | ILX | Lawrence | 59 min |
| Jun 20, 9:33 AM CDT | River Flood Warning | ILX | Lawrence | 6 days |
| Jun 20, 12:53 PM CDT | River Flood Warning | ILX | Clay, Richland | 6 days |
| Jun 20, 6:55 PM CDT | Special Weather Statement | ILX | Clay, Effingham | 65 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.